Peschansky, Aleksey I

Issue Section Title Abstract File
Vol 25, No 1 (2017) Articles Semi-Markov model of unreliable restorable redundant loss one-server queueing system Abstract PDF
(Rus)
Vol 25, No 4 (2017) Articles Optimization of maintenance period for the elements of resource-supplying networks with branching structure Abstract PDF
(Rus)
PDF
(Eng)
Vol 26, No 2 (2018) Articles Stationary characteristics of unreliable two-channel queueing loss system with immediately replenishable time reserve Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies